Quantcast
Thursday, February 2, 2023
- Advertisement -

HHS Partnered w/ U.S. Men’s Soccer to Push Deadly COVID Vaccines

'These conditions can clinically manifest ... in some instances, can present as sudden, unexpected death...'

(Ezekiel Loseke, Headline USA) Prior to their disappointing defeat on Saturday, the United States Men’s National Soccer Team partnered with the Department of Health and Human Services to push Americans to get COVID boosters by releasing a promotional video.

The promotion was thought to be needed because, though the booster is available to people 5 and up, only 12% of Americans have taken the new jab, as compared to the 69% who took the original vaccine, Axios reported.

Our message is simple: Don’t wait,” said HHS Secretary Xavier Becerra. “Get the updated COVID-19 vaccine this fall. It’s safe and effective.”

HHS had recently partnered with other professional athletes to sponsor the booster in its “We Can Do This” campaign including NASCAR and Major League Baseball.

Ironically, young, male athletes may also be helping to fuel public concerns about the vaccine.

One reason for the hesitancy may be the rash of sudden and inexplicable collapses of athletic young men, such as the collapse of a University of Florida basketball player, or the Chicago high school basketball player who also collapsed in the middle of the game.

America First Report detailed many other victims of sudden collapses and seizures.

According to the National Library of Medicine, “by far” the most common cause of sudden death in young male athletes has been heart illness, “usually that of congenital etiology,” which is to say a defective heart.

The library also noted that, “the use of anabolic steroids, peptide hormones, and stimulants has led to the emergence of acquired heart disease in younger and middle-aged athletes.”

The library noted that “drug-induced cardiac effects are of important notice.”

This was because, according to the journal, “Anabolic steroids and peptide hormones induce structural changes in the heart.”

It concluded that “Stimulants can [also] cause dangerous arrhythmias.”

The library especially noted that “These conditions can clinically manifest … in some instances, can present as sudden, unexpected death.”

Some commentators noticed this rash of collapses and connected it with the new and experimental COVID vaccines.

Indeed, America First Report, linked the COVID vaccines and boosters to increased rates of sudden death.

Despite the evidence showing adverse health effects, including myocarditis, as the result of the vaccines, critical information continues to be suppressed and kept from the public.

A Google search for “Covid-19 Vaccines and Athlete Deaths” brought up a legion of fact checks from every mainstream media outlet one can imagine.

The media has asked athletes, their parents, and the American people, to ignore their lying eyes, and pretend that perfectly healthy young men were regularly collapsing before the jab.

The embrace of a drug harmful to young athletes is shameful for professionals who know they are being imitated by young and hopeful soccer players.

Copyright 2023. No part of this site may be reproduced in whole or in part in any manner without the permission of the copyright owner. To inquire about licensing content, use the contact form at https://headlineusa.com/advertising.
- Advertisement -
- Advertisement -

TRENDING NOW

- Advertisement -
- Advertisement -